# SDR TWRA9513

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 65B09641
- Condition: Corroded
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-SERVICE WHILE INSPECTING 5L MAIN ENTRY DOOR FITTING, FOUND AFT GIRT BAR FITTING CORRODED.  REPLACED FITTING AND ATTACHING HARDWARE.  INSPECTED PER SB 747-53A2378.  (X)
